Just over a year ago I was 7 and half stone and a size 6-8. I went on the Depo-Provera shot for a year and a half and now I am nearly 13 stone and a size 16-18 which is really starting to get me down. I know my weight gain has been caused by the injection but now I just cannot seem to shift it.
I came off the injection 4 monhts ago hoping I would see some improvements as the Depo came out of my system but I have gained more weight rather than lose it. My period has also not returned yet which is getting me down as I don’t feel like I am functioning right anymore and I just do not feel like me.
At the start of the year I joined Slimming world which I did for 4 months, stuck to it religiously but didn’t see any loss at all, so I decided to try Weight Watchers for 3 months and again no improvements. I have been exercising when I can, as I have become so unfit I really struggle breathing when exercising and get in so much pain in my legs it can sometimes be hard. I have also cut down a hell of a lot compared to things in which I had cravings for whilst on the injection.
I visited the doctor just under a month ago and she suggested I tried Orlistat tablets for a month to see if that would help. I have taken the pills and instead of losing I gained 5lbs on them, I am going back to the doctors next week to discuss this but I just feel so frustrated that everything I seem to try gets me no where and I feel as if I am getting bigger and bigger. I have had my thyroid and things like that checked and they have all came back clear.
Just wanted to know if anyone on here has or is going through similar to me and really struggled to lose weight but managed it and any tips or advice people could give as to what could be going on and possible things I could do to maybe lose the weight.